MAUDE Adverse Event Report: WELL LEAD MEDICAL CO., LTD. PARKER FLEX-TIP; ENDOTRACHEAL TUBE, PREFORMED NASAL, HIGH VOLUME LOW PRESSURE, CUFFED (PFNC)

WELL LEAD MEDICAL CO., LTD. PARKER FLEX-TIP; ENDOTRACHEAL TUBE, PREFORMED NASAL, HIGH VOLUME LOW PRESSURE, CUFFED (PFNC)
Model Number I-PFNC-65 (H-PFNC-65)
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2025, after nasotracheal intubation, a leak was identified that may have contacted the nasal bone immediately post-intubation.The nasal tube was removed and replaced with a new tube.No delay in therapy, harm, or injury was reported as a result of this event.Airlife received a single report that referenced 2 different incidents, which were associated with separate units and involved different patients.This is the first of two reports refer to 3004748541-2026-00023 for the second report.
 
Additional Manufacturer Narrative
The product involved in the report has not been returned for evaluation.A review of the device history record is in-progress.All information reasonably known as of 24 jan 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement, and should not be considered to be an admission that an airlife product is defective or caused serious injury.
 
Additional Manufacturer Narrative
The complaint product was returned to the supplier for evaluation.Functional testing was performed on the returned product.The evaluation identified a hole in the cuff, confirming the reported issue.The root cause could not be determined based on the available information.A review of complaint history identified three additional complaints involving the same part number and a similar failure mode within the preceding 24 months.No additional trends were identified at this time; complaint data will continue to be monitored for any emerging trends.The device history record for lot 2506nc1616j was reviewed, and confirmed that the product was manufactured according to specifications.All information reasonably known as of 05 may 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported, but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement, and should not be considered to be an admission that an airlife product is defective or caused serious injury.
 
Event or Problem Description

Brand Name
PARKER FLEX-TIP
Common Device Name
ENDOTRACHEAL TUBE, PREFORMED NASAL, HIGH VOLUME LOW PRESSURE, CUFFED (PFNC)
Manufacturer (Section D)
WELL LEAD MEDICAL CO., LTD.
c-4 jinhu industrial estate,
hualong
panyu, guangzhou 51143 4
JA  511434
Manufacturer (Section G)
WELL LEAD MEDICAL CO., LTD.
c-4 jinhu industrial estate,
hualong
panyu, guangzhou 51143 4
JA   511434
Manufacturer Contact
candacy bush
2710 northridge dr. nw, suite a
grand rapids, MI 49544
MDR Report Key24174883
Report Number3004748541-2026-00022
Device Sequence Number20882175
Product Code BTR
UDI-Device Identifier10749065031655
UDI-Public(01)10749065031655(10)2506NC1616J
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberI-PFNC-65 (H-PFNC-65)
Device Catalogue NumberI-PFNC-65 (H-PFNC-65)
Device Lot Number2506NC1616J
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/25/2025
Supplement Date Received by Manufacturer04/10/2026
Initial Report FDA Received Date01/24/2026
Supplement Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown